# SDR 95ZZZM299

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73157
- Make and model: Cvac 440
- Aircraft serial: 312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1HE1912
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO LAS WHEN LANDING GEAR SELECTED DOWN, THE RED GEAR UNLOCKED LIGHT REMAINED ON WITH ALL THREE GEAR SAFE LIGHTS ILLUMINATED.  THE RT MAIN GEAR DOWNLOCK SWITCH WAS FOUND DEFECTIVE.  THE SWITCH WAS REPLACED AND ADJUSTED PER THE CV-580 MM.
